MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 ANATOMIC GLENOID L 29; SHOULDER IMPLANT - GLENOID

DEPUY IRELAND - 3015516266 ANATOMIC GLENOID L 29; SHOULDER IMPLANT - GLENOID
Model Number 5100-29-000
Medical Device Problem Codes Fracture (1260); Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
One tab on the glenoid inserter tip, broke during impaction.No adverse affects on patient.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: h6 (device).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary the device associated with this report was not returned for evaluation.The investigation confirmed that the inserter tip, sold assembled to the glenoid implant, was broken.The provided photograph does not represent the finished good implant device.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot a device history record (dhr) review or manufacturing records evaluation (mre) was not possible because the required lot code was not provided.

Brand Name
ANATOMIC GLENOID L 29
Common Device Name
SHOULDER IMPLANT - GLENOID
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key13172648
Report Number1818910-2022-00264
Device Sequence Number4665081
Product Code MBF
UDI-Device Identifier10603295538134
UDI-Public10603295538134
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K202716
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5100-29-000
Device Catalogue Number510029000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2021
Supplement Date Received by Manufacturer02/18/2022
02/25/2022
Initial Report FDA Received Date01/05/2022
Supplement Report FDA Received Date02/23/2022
02/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown